# SDR DALA2024080707859

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 90,570 hours, 11,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 LEFT AFT DOOR OPEN INDICATION LIGHT. CORRECTIVE ACTION: CYCLED DOOR AND CLEANED AND PERFORMED OPS CHECK PER A330 AMM 52- 13-00-720-801-A DOOR 4L OPERATED NORMALLY AND INDICATION NORMAL, OK FOR SVC. (6083264)
